Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am taking Lisinopril eversince my pulse is super high

I started to take Lisinopril 3 weeks ago for high blood pressure it working very good ,however my pulse is 80-85 just laying down if I vaccum let s say it goes up to 125 I afraid to go anywhere.Maybe my body needs more time to adjust?
Wed, 16 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
  User's Response
's  Response
Check your BP when you heart rate goes up. FYI it's called rebound tachycardia
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my boyfriend recently (2 days ago) got put on blood pressure medicine after an espisode they they believe was caused by high high blood pressure. They put him on a low 2.5 mg of Lisinopril. We ve been taking it regularly and it s been around 120/70 or a little lower which is great. But tonight while he was sleeping I took it an it was 96/55 with a pulse of 54. Is this okay?

doctor1 MD

hi my name is Scott, I have high blood pressure have had it for years I need a prescription for my lisinopril,I ve had to stop working to take care of my father full time since I lost my mother who I ve been helping for 10 years take care , he s had dementia going on 18 years now.I can t work and stay and take care of him, I need a cheap way of getting the prescription thank you?

doctor1 MD

Ok so my bp is 151 over 81 my doctor has had me on Lisinopril HCZ 10 mg I reacently stopped taking it so to chest pain and chronic dizzy spells. After a week of being off the medication I felt actually better but today decided to take my BP and I know I’m concidered stage 1 hypertensive but other then that should I have any super concern

Recent questions on  Ace inhibitor

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

Took RX for Naproxen 500 2X day for 4 days for strained neck. On 5th day notices blood in stool and discontinued use. On 6th day some blood in stool. No other symptoms associated with this. Also take low-dose asprin and Lisinopril 5MG and Metoprolol ER 25 MG each morning. Can I expect this to subside. No such problem before starting the drug.

doctor1 MD

i m on 10mg amlodipine, 5mg bisoprolol and 10mg ramipril. Since last friday (13th) I woke up with a painful right foot. The only thing to change recently was the addition of ramipril, I havent taken it since thursday, should I continue or stop? Any idea what this is and will it pass?

doctor1 MD

Dear sir, My husband is Type 1 diabetic for the past 15 years and nephorotic for the past 3 years, he is 36 years old now. He is supposed to take ACE inhibitors for the proteinuria. But his body is reactive to ACE inhibitors. So he is not taking any of the drug to stop the worsening of the kidney function. His cretinine value keeps fluctutuating between 1.0 and 2.6. But his ckp in elevated. cholestrol and BP is high. In this past 3years after becoming a nephrotis he had loads of probems. He had fistulla and that was removed. He had bone TB on the rib. Then a small bit of rib was removed. Now he was alright. Every month we have been checking his cretinine value, hemoglobin level and everything. Things are going well. But suddenly i observed a bulge on his right chest which looks like a fibroid, but not yet confirmed we haven t consulted the doctor which we will do in couple of days. So what can we do for this, will that dissolve by taking medicines or only through sugery. If that is possible through surgery can we go for laser? Without taking ACE inhibitors how long his kidney work or Is there any other medicines or any other way to stop worsening his kidney condition, Please suggest me............. Why his cpk is always high? We checked with the neurologist, we took relevant test, The doctor said that he does not have any neurological problems......Doctor says his decease does not follow the pattern of normal diabetic nephropathy because, his creatinine values goes suddenly up like 3 and with in two months setteled down to 1.2 like that...... Is it associated with any other decease....... kindly tell me? If you need any medical records of him I am ready to send kindly guide us please................

doctor1 MD

Hi, I am 39 years old and recently i have seen fluctuations in my blood pressure values. I have got it checked for a week, they were fluctuating around 150/110, 140/100, 140/105 ...I do not have any previous health issues and not using any...

doctor1 MD

As part of a workup for moderate hypertension, presently well-controlled by drugs (see below) my bloodwork (which is otherwise normal, along with normal urinalysis and 24h urine) showed elevated plasma renin at 101 mg/L with an upright time of two...

doctor1 MD

Hi sir, mine LVEF is 30% to 35% what food I have to follow